# SDR UALA2013042602930

- Difficulty date: April 25, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 67,591 hours, 24,811 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Filter
- Condition: Clogged
- Location: Recirc Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH RIGHT RECIRCULATION FAN ON,  F/A COMPLAINED CABIN VERY NOISY, DIFFICULT TO HEAR PA.  ALSO VERY NOISY IN COCKPIT WITH PACKS ON AND RIGHT RECIRCULATION FAN OFF.  FOUND RT RECIRCULATION FAN FILTER COLLAPSED FROM DIRT & PLEATED MATERIAL DISINTEGRATING. REMOVED AND REPLACED FILTER. SYS OPS CHECKED GOOD.
